Home*SHOP BY BRANDDimetappDimetapp Daytime/Nightime Liquid Capsules 24 - Quantity Restriction (1) Applies

Dimetapp Daytime/Nightime Liquid Capsules 24 - Quantity Restriction (1) Applies

Dimetapp Daytime/Nightime Liquid Capsules 24 - Quantity Restriction (1) Applies
Dimetapp Daytime/Nightime Liquid Capsules 24 - Quantity Restriction (1) Applies
PO - Pharmacist Medicine

Product Description
This product is a Pharmacist-Only medicine or a medicine for which it is our policy to have a pharmacist approve the sale. To ensure this medication is best suited to your condition please answer the following questions. One of our Pharmacists will review your answers and may contact you to get further details to ensure this product is best suited for you.
1. Who is this treatment for and how old are they?  *
2. Describe your symptoms and how long they have been present? Have you experienced these symptoms before? If yes, when was the last occurrence?  *
3. What is the cough like and how long has it been present?  *
4. Do you have any other health conditions or allergies, including pregnancy/breastfeeding?  *
5. What other medication are you taking, if any? Please include prescribed or purchased medication and alternative therapies.  *
6. Do you know not to take any other medicines containing paracetamol?  *
7. Is there any other information you feel we need to know? Do you have any other questions you would like answered?  *
8. Please enter your phone number and the best time to call you during working hours (8.30AM to 5.00PM) Monday to Friday.  *
Price  NZ$ 13.90 Quantity:
Add to cart
Dimetapp Daytime/Nightime Liquid Capsules 24 - Quantity Restriction (1) Applies

Dimetapp Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu.

 
Dimetapp Daytime/Nightime is decongestant free, which means it may be suitable for people with high blood pressure.


The day capsules provide non-drowsy, effective relief from:

  • headaches and fever
  • body aches and pains
  • sore throat
  • dry irritating cough
     
The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve:
  • itchy, watery eyes
  • runny nose and sneezing
  • therefore allows a good night’s rest.
 
 
 
Active Ingredients:
Each DAY liquid capsule contains:

•Paracetamol 300mg
•Dextromethorphan Hydrobromide 10mg
 
Each NIGHT liquid capsule contains:

•Paracetamol 300mg
•Dextromethorphan Hydrobromide 10mg
•Doxylamine Succinate 6.25mg
 

Dosage:

Adults and Children over 12 Years:

How many How often Time between
each dose
Maximum No. of Doses
DAY:
2 orange capsules
morning, lunchtime & afternoon Every 4-6 hours (as necessary) 6 day & 2 night capsules in 24 hours
NIGHT:
2 blue capsules
bedtime

 
When to stop: Adults after a few days. Children after 48 hours, except on medical advice.

 


Warnings:
  • Night tablets only: May make you drowsy. Be cautious about driving a vehicle or operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol.
  • Always read the label. Use only as directed. If symptoms persist see your healthcare professional.
  • For additional information on precautions, contraindications and warnings, contact your healthcare professional or refer to product packaging. Your pharmacist's advice is required for some medicines. Incorrect use could be harmful.
     

  • Overall Rating 0.0625
  • There have been no reviews for this product.